Search - Archive ouverte HAL Access content directly

Filter your results

36 Results
Deposit type : Notice

On a simplified model for radiating flows

Raphaël Danchin , Bernard Ducomet
Journal of Evolution Equations, 2014, 14 (1), pp.155-195. ⟨10.1007/s00028-013-0211-5⟩
Journal articles hal-00795422v1

Uniform Assymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach

Dan Goreac , Oana-Silvia Serea
ESAIM: Proceedings and Surveys, 2014, 45, pp.168-177. ⟨10.1051/proc/201445017⟩
Journal articles hal-01142705v1

Estimation of the infection parameter of an epidemic modeled by a branching process

Sophie Pénisson
Electronic Journal of Statistics , 2014, 8 (2), pp.2158-2187. ⟨10.1214/14-EJS948⟩
Journal articles hal-01079598v1

Complexity of Nilsystems and systems lacking nilfactors

Bernard Host , Bryna Kra , Alejandro Maass
Journal d'analyse mathématique, 2014, 124, pp.261-295. ⟨10.1007/s11854-014-0032-7⟩
Journal articles hal-01252512v1

Periodic constant mean curvature surfaces in $\mathbb H^2\times \mathbb R$

Laurent Mazet , M. Magdalena Rodriguez , Harold Rosenberg
Asian Journal of Mathematics, 2014, pp.829--858. ⟨10.4310/AJM.2014.v18.n5.a4⟩
Journal articles hal-00627434v1

On the distance between probability density functions

Vlad Bally , Lucia Caramellino
Electronic Journal of Probability, 2014, 19 (110), pp.1-33
Journal articles hal-00926401v1

1D Log Gases and the Renormalized Energy: Crystallization at Vanishing Temperature

Etienne Sandier , Sylvia Serfaty
Probability Theory and Related Fields, 2014, 162 (3-4), pp.795-846. ⟨10.1007/s00440-014-0585-5⟩
Journal articles hal-01076972v1

Stability of the functional forms of the Blaschke-Santaló inequality

Franck Barthe , Károly Böröczky , Matthieu Fradelizi
Monatshefte für Mathematik, 2014, 173 (2), p. 135-159. ⟨10.1007/s00605-013-0499-9⟩
Journal articles hal-00997463v1

Restricted isometry property for random matrices with heavy-tailed columns.

Olivier Guédon , Alexander Litvak , Alain Pajor , Nicole Tomczak-Jaegermann
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2014, 352 (5), pp.431-434
Journal articles hal-01073504v1

Controllability Properties of Linear Mean-Field Stochastic Systems

Dan Goreac
Stochastic Analysis and Applications, 2014, 32 (2), pp.280 - 297. ⟨10.1080/07362994.2013.862637⟩
Journal articles hal-00879277v1

Stability and bifurcations for dissipative polynomial automorphisms of C2

Romain Dujardin , Lyubich Mikhail
Inventiones Mathematicae, 2014, 200, pp.439-511
Journal articles hal-01068572v1

Ferromagnetic thin multi-structures

Rejeb Hadiji , Antonio Gaudiello
Journal of Differential Equations, 2014, 257 (5), pp.1591 - 1622. ⟨10.1016/j.jde.2014.05.015⟩
Journal articles hal-01672972v1

Tail estimates for norms of sums of log-concave random vectors

Radosław Adamczak , Rafal Latala , Alexander Litvak , Alain Pajor , Nicole Tomczak-Jaegermann et al.
Proceedings of the London Mathematical Society, 2014, 108 (Part3), pp.600-637. ⟨10.1112/plms/pdt031⟩
Journal articles hal-00794480v1

Uniqueness of positive periodic solutions with some peaks

Genevieve Allain , Anne Beaulieu
Advances in Differential Equations, 2014, 19 (1-2), pp.51-86
Journal articles hal-00905821v1

Thin-shell concentration for convex measures

Matthieu Fradelizi , Olivier Guédon , Alain Pajor
Studia Mathematica, 2014, 223 (2), ⟨10.4064/sm223-2-2⟩
Journal articles hal-01073062v1

Dimensions of some fractals defined via the semigroup generated by 2 and 3

Yuval Peres , Joerg Schmeling , Stéphane Seuret , Boris Solomyak
Israel Journal of Mathematics, 2014, 199 (2), pp.687-709. ⟨10.1007/s11856-013-0058-z⟩
Journal articles hal-00795615v1

Asymptotic lower bounds in estimating jumps

Emmanuelle Clement , Sylvain Delattre , Arnaud Gloter
Bernoulli, 2014, 20 (3), pp.1059-1096. ⟨10.3150/13-BEJ515⟩
Journal articles hal-00795403v1

Universality for one-dimensional hierarchical coalescence processes with double and triple merges

A. Faggionato , Cyril Roberto , C. Toninelli
Annals of Applied Probability, 2014, 24 (2), pp.476-525. ⟨10.1214/12-AAP917⟩
Journal articles hal-00705265v1

Min-max control problems via occupational measures

Dan Goreac , Oana Silvia Serea
Optimal Control Applications and Methods, 2014, Volume 35 (Issue 3), p. 340-360, May/June 2014. ⟨10.1002/oca.2071⟩
Journal articles istex hal-00879272v1

A stochastic jump process applied to traffic flow modelling

Antoine Tordeux , Michel Roussignol , Jean Patrick Lebacque , Sylvain Lassare
Transportmetrica A: Transport Science, 2014, 10 (4), pp 350-375. ⟨10.1080/23249935.2013.769648⟩
Journal articles hal-01214836v1

Lower bounds on fluctuations for internal DLA

Amine Asselah , Alexandre Gaudilliere
Probability Theory and Related Fields, 2014, 158 (1-2), pp.39-53. ⟨10.1007/s00440-012-0476-6⟩
Journal articles hal-02385294v1

The Gauss–Bonnet–Chern Mass of Conformally Flat Manifolds

Yuxin Ge , Guofang Wang , Jie Wu
International Mathematics Research Notices, 2014, 2014 (17), pp.4855-4878
Journal articles hal-01972916v1

Volume of the polar of random sets and shadow systems

Dario Cordero-Erausquin , Matthieu Fradelizi , Grigoris Paouris , Peter Pivovarov
Mathematische Annalen, 2014, pp.1-21. ⟨10.1007/s00208-014-1156-x⟩
Journal articles hal-01122831v1

Pricing derivatives on graphics processing units using Monte Carlo simulation

Lokman A. Abbas-Turki , Stéphane Vialle , Bernard Lapeyre , Patrick Mercier
Concurrency and Computation: Practice and Experience, 2014, 26 (9), pp.1679-1697. ⟨10.1002/cpe.2862⟩
Journal articles istex hal-00773740v1

Brèves de maths

Martin Andler , Liliane Bel , Sylvie Benzoni-Gavage , Thierry Goudon , Cyril Imbert et al.
Nouveau Monde Editions, 2014, 978-2-36583-896-2
Books hal-01078400v1

A short proof of Paouris' inequality

Radosław Adamczak , Rafal Latala , Alexander Litvak , Krzysztof Oleskiewicz , Alain Pajor et al.
Canadian Mathematical Bulletin, 2014, 57, pp.3-8. ⟨10.4153/CMB-2012-014-5⟩
Journal articles hal-00794481v1

Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems

Rainer Buckdahn , Dan Goreac , Marc Quincampoix
Applied Mathematics and Optimization, 2014, 70 (1), pp.1--28. ⟨10.1007/s00245-013-9230-4⟩
Journal articles hal-00879274v1

The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one

Olivier Guédon , Anna Lytova , Alain Pajor , Leonid Pastur
American Mathematical Society Translations: Series 2,, 2014, 233 (1), pp.145-164
Journal articles hal-01073959v1

Concentration inequalities and geometry of convex bodies

Olivier Guédon , Piotr Nayar , Tomasz Tkocz
Institue of Mathematics, Polish Academy of Sciences. Analytic and probabilistic methods in the geometry of convex bodies, 2, Institue of Mathematics, Polish Academy of Sciences, pp.9-86, 2014, IMPAN Lecture Notes, 978-83-86806-24-9. ⟨10.4064/ln2-1⟩
Book sections hal-01073086v1

Concentration phenomena in high dimensional geometry

Olivier Guédon
ESAIM: Proceedings and Surveys, 2014, ESAIM Proceedings, 44, pp.47 - 60. ⟨10.1051/proc/201444002⟩
Journal articles hal-01073087v1